# SDR SWAA2022070115591

- Difficulty date: June 5, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 52,870 hours, 31,550 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE #5 SLAT LOWER SKIN CRACKED AT #5 SLAT ACTUATOR. (234-20) / [01] REMOVED PANELS 622EB; 622DB AND 622CB FOR ACCESS REPAIR SKIN REF B-737-700 SRM 51-40-02-0G-0;;[12] FABRICATED DOUBLER; MATERIAL USED 7075T6 .071 PO#:1746529 AND FILLER; MATERIAL USED 7075T6 .063 PO#:1742711 IAW B737-700 SRM 57-42-01-2R-8 REPAIR 8 FIG;202.[21] INSTALLED REPAIR WASHERS AS REQUIRED PER B737-700 SRM 57-42-01-2R-8 PARAGRAPH 4.F.(3)(G).;[22] VERIFIED STEP #21; CONICAL WASHERS INSTALLATION.;[23] VERIFIED STEP 15;[24] INSTALLED FILLER AND DOUBLER REPAIR AT R/W L/E #5 SLAT LOWER #5 SLAT ACTUATOR IAW B737-700 SRM 57-42-01-2R-8 REPAIR 8;[25] VERIFIED STEP #24 ( REPAIR INSTALLATION );[26] OK TO INSTALL PANELS# 622EB; 622DB AND 622CB;[27] OK TO INSTALL SEAL RETAINER.;[28] INSTALLED SEAL RETAINER AND PANELS 622EB; 622DB; 622CB REMOVED FOR ACCESS REPAIR IAW B737-700 SRM 51-40-02-0G-0;
